# SDR CA150119009

- Difficulty date: April 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATORS ARE REPORTING PREMATURE DEGRADATION OF THE OUTBD WING TRAILING EDGE UPPER SHROUD SEALS ON THE CRJ1000. SEALS EXHIBITS DAMAGES AS EARLY AS 2000 HOURS, AND THE SEALS ARE REPLACED BEFORE NEXT FLIGHT.
